How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask KemalG Your Own Question
KemalG
KemalG,
Category: Cardiology
Satisfied Customers: 2291
Experience:  Expert
113018656
Type Your Cardiology Question Here...
KemalG is online now

Is it normal on day 10 on citroplam to have heart

Customer Question

Is it normal on day 10 on citroplam to have heart palpitations when waking up?
Submitted: 19 days ago.
Category: Cardiology
Expert:  KemalG replied 19 days ago.

Hello. This is Dr Geyik and I will be assisting you today.

Can I please ask your age/gender and if you have any other medical conditions or allergies, or take medications?


Expert:  KemalG replied 19 days ago.

And are you on citalopram for depression or anxiety?

Customer: replied 19 days ago.
37 female. For anxiety and depression on 10mg I took half tablet for 6 days and 4 full dose
Customer: replied 19 days ago.
Just woke up feeling extremely anxious and palpitations today
Expert:  KemalG replied 19 days ago.

Were you having these palpitations before you started taking citalopram?

Customer: replied 19 days ago.
I take the tablet at 4pm usually and wake up three times in the night also.
Customer: replied 19 days ago.
I had slight anxiety before I took them but feels worse this time
Customer: replied 19 days ago.
ESP in morning like today
Expert:  KemalG replied 19 days ago.

Unfortunately, all antidepressants can actually worsen your symptoms in the beginning but after 2-3 weeks you should feel better. If you can persevere with the symptoms, I suggest you continue with citalopram and you could take half a bit longer until your body gets used to it.

Expert:  KemalG replied 19 days ago.

This should be fine as long as you don't have chest pain, breathing difficulties dizziness, vomiting, etc?

Customer: replied 19 days ago.
Okay thank you. Dizziness is normal anxiety for me. So I have this but nothing else. I was sure people said it takes a week to get better and no side effects. Thank you
Expert:  KemalG replied 19 days ago.

Some people can get side effects and initially your symptoms could get a bit worse but they will improve greatly after 2-3 weeks.

However, if you continue to get those symptoms or any new symptoms, you should discuss with your doctor for an alternative medication.

Customer: replied 19 days ago.
Ok thank you
Expert:  KemalG replied 19 days ago.

You are most welcome.